MathSciNet Relay Station
MathSciNet bibliographic data
MR2296901 47B32 (47B20 47B25)
Ôta, Schôichi; Szafraniec, Franciszek Hugon $q$-positive definiteness and related operators. J. Math. Anal. Appl. 329 (2007), no. 2, 987–997.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement